# SDR IPXA2021020365290

- Difficulty date: January 9, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 88,229 hours, 19,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: NNB608839
- Condition: Cracked
- Location: Lt Mlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4LT MLG W/W I/B LWR FWD SUPPORT BRACKET CRACK.REMOVED,FABRICATED AND REPLACED SUPPORT BRACKET IAW SRM 51-33-01 AND DWG NNB6088 (MINOR).
